Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 109, Number 3

All articles in this issue are freely accessible.

The Diophantine equation $f(x)=g(y)$
Todd Cochrane.
Proc. Amer. Math. Soc. 109 (1990), 573-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019271
Two families of stable bundles with the same spectrum
A. P. Rao.
Proc. Amer. Math. Soc. 109 (1990), 579-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019280
Growth functions for residually torsion-free nilpotent groups
Roger C. Alperin and Brian L. Peterson.
Proc. Amer. Math. Soc. 109 (1990), 585-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017843
On theta pairs for a maximal subgroup
N. P. Mukherjee and Prabir Bhattacharya.
Proc. Amer. Math. Soc. 109 (1990), 589-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015683
Evaluation of the infinite series $∑^{∞}_{n=1,(\frac np)=1}(\frac np)_{4}n^{-1}$
Kenneth Hardy and Kenneth S. Williams.
Proc. Amer. Math. Soc. 109 (1990), 597-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019275
Priestley spaces
P. Venugopalan.
Proc. Amer. Math. Soc. 109 (1990), 605-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013985
The relative form of Gersten’s conjecture for power series over a complete discrete valuation ring
L. Reid and C. Sherman.
Proc. Amer. Math. Soc. 109 (1990), 611-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013980
Unique subwords in nonperiodic words
C. M. Weinbaum.
Proc. Amer. Math. Soc. 109 (1990), 615-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017852
On modular extensions
Shizuka Sato.
Proc. Amer. Math. Soc. 109 (1990), 621-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019282
Nodal quintic threefolds and nodal octic surfaces
Ciprian Borcea.
Proc. Amer. Math. Soc. 109 (1990), 627-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021895
$t$-linked overrings as intersections of localizations
David E. Dobbs, Evan G. Houston, Thomas G. Lucas and Muhammad Zafrullah.
Proc. Amer. Math. Soc. 109 (1990), 637-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017000
Hall subgroup normalizers and character correspondences in $M$-groups
I. M. Isaacs.
Proc. Amer. Math. Soc. 109 (1990), 647-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017004
Periodic solutions for nonlinear evolution equations in a Banach space
Ioan I. Vrabie.
Proc. Amer. Math. Soc. 109 (1990), 653-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015686
The converse of the Minkowski’s inequality theorem and its generalization
Janusz Matkowski.
Proc. Amer. Math. Soc. 109 (1990), 663-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1009994
Weak convergence and weak compactness for multifunctions with values in a separable Banach space
Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 109 (1990), 677-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013978
The Haagerup type cross norm on $C^{*}$-algebras
Takashi Itoh.
Proc. Amer. Math. Soc. 109 (1990), 689-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014645
The operator inequality $P≤A^{*}PA$
B. P. Duggal.
Proc. Amer. Math. Soc. 109 (1990), 697-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007495
Topological rationalization of a class of meromorphic functions
A. Meziani.
Proc. Amer. Math. Soc. 109 (1990), 699-707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017005
Commutativity in operator algebras
David P. Blecher.
Proc. Amer. Math. Soc. 109 (1990), 709-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1009985
A property of purely infinite simple $C^{*}$-algebras
Shuang Zhang.
Proc. Amer. Math. Soc. 109 (1990), 717-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010004
Hilbert-Schmidt Hankel operators on the Bergman space
Ke He Zhu.
Proc. Amer. Math. Soc. 109 (1990), 721-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013987
An extreme absolutely continuous $RP$-measure
John N. McDonald.
Proc. Amer. Math. Soc. 109 (1990), 731-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017849
Descriptions of nest algebras
M. Anoussis and E. G. Katsoulis.
Proc. Amer. Math. Soc. 109 (1990), 739-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1009984
When does $ca(Σ,X)$ contain a copy of $l_{∞}$ or $c_{0}$?
Lech Drewnowski.
Proc. Amer. Math. Soc. 109 (1990), 747-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012927
Spectral pictures of hyponormal bilateral operator weighted shifts
Domingo A. Herrero.
Proc. Amer. Math. Soc. 109 (1990), 753-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014644
Geometric finiteness of certain Kleinian groups
G. P. Scott and G. A. Swarup.
Proc. Amer. Math. Soc. 109 (1990), 765-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013981
Nonoscillatory solutions of second order differential equations with integrable coefficients
Manabu Naito.
Proc. Amer. Math. Soc. 109 (1990), 769-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019278
Hypercompletions of Riesz spaces
Wolfgang Filter.
Proc. Amer. Math. Soc. 109 (1990), 775-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021210
Stable rank of subalgebras of the ball algebras
Rudolf Rupp.
Proc. Amer. Math. Soc. 109 (1990), 781-786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019754
Lower bounds for the extrinsic total curvatures of a space-like codimension $2$ surface in Minkowski space
Marek Kossowski.
Proc. Amer. Math. Soc. 109 (1990), 787-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013972
Minimal shell of a typical convex body
Andreana Zucco.
Proc. Amer. Math. Soc. 109 (1990), 797-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015687
Multiplier groups of planar difference sets and a theorem of Kantor
Chat Yin Ho and Alexander Pott.
Proc. Amer. Math. Soc. 109 (1990), 803-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017847
Lifting theorems in nonstandard measure theory
David Ross.
Proc. Amer. Math. Soc. 109 (1990), 809-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019753
A stable/unstable “manifold” theorem for area preserving homeomorphisms of two manifolds
Stewart Baldwin and Edward E. Slaminka.
Proc. Amer. Math. Soc. 109 (1990), 823-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013963
Subdominant ultrametrics
José M. Bayod and J. Martínez-Maurica.
Proc. Amer. Math. Soc. 109 (1990), 829-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1015676
A construction of a Dowker space
Stephen Watson.
Proc. Amer. Math. Soc. 109 (1990), 835-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019285
Eigenvalue comparison for tubular domains
Jeffrey M. Lee.
Proc. Amer. Math. Soc. 109 (1990), 843-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021900
Centralizers of immersions of the circle
Carlos Arteaga.
Proc. Amer. Math. Soc. 109 (1990), 849-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013962
A note on Weinstein’s conjecture
Augustin Banyaga.
Proc. Amer. Math. Soc. 109 (1990), 855-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021206